Annoying, innit? It happens to me too, both with skin and hair.
You might find it settles with time, once your body adjusts to the new dosage.
If you are going to be on the pred for medium or long-term therapy, you might find it helpful to talk to a beauty consultant and see if you can get a new face wash (and even a toner) to suit your newly oilier skin. Yes, I *know* you're a bloke
, but small changes to your skin care regime really can help.
Also, you might find it helpful to wash your face more frequently. Experiment, and you'll probably be able to work out whether it needs bathing twice a day, three times a day, or whatever.
If you're at work and can't wash, you might find it helpful to carry a small bottle of toner and a few cotton buds with you, just to get rid of some of the oil, and you can use that whenever you pop into the bathroom.
Co-Moderator Crohn's Forum. Medications for Crohn's
~~ Diet and Nutritional Therapy for Crohn's
~~ Dealing with Abscesses and Fistulae